# SDR CA990203002

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Chris A-1
- System (JASC): 5700 · Wing Structure
- Part: Flying Wire
- Part number: 57085
- Condition: Broken
- Location: Wing
- Part time: 40 hours
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE ,THE PILOT FELT THE NOW FAMILIAR THUMP OF A FLYING BREAKING.  THIS IS THIRD TIME.  HOWEVER, THIS TIME IT WAS THE UPPER RIGHT HAND WIRE.  PILOT REPORTED THAT THE WIRE SEEMED A LITTLE TIGHTER DUE, HE THOUGHT, TO CONTRACTION OF STEEL IN COLD TEMPERATURES.
